Multipliers of Segal algebras.

Harald E. Krogstad

Mathematica Scandinavica (1976)

  • Volume: 38, page 285-303
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Krogstad, Harald E.. "Multipliers of Segal algebras.." Mathematica Scandinavica 38 (1976): 285-303. <>.

author = {Krogstad, Harald E.},
journal = {Mathematica Scandinavica},
pages = {285-303},
title = {Multipliers of Segal algebras.},
url = {},
volume = {38},
year = {1976},

AU - Krogstad, Harald E.
TI - Multipliers of Segal algebras.
JO - Mathematica Scandinavica
PY - 1976
VL - 38
SP - 285
EP - 303
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.